# SDR QR9R20211022005

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720729244
- Aircraft time: 3,015 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 41800876400
- Part serial: MI1261
- Condition: Warning Light
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, ACTUATOR LIGHT ILLUMINATED ON CAD. T/F EVALUATION REVEALED AFTER TAKE OFF THE ACTUATOR LIGHT ILLUMINATED WITH DEGRADED PITCH AXIS INDICATED ON THE PFD.
